MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 802114
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the distributor, the issue was discovered during installation of the temperature module on the heart lung machine (hlm).Evaluation is in progress, but not yet concluded.
 
Event or Problem Description
Upon receipt of the device, the user reported that the temperature module would not light up.There was no patient involvement.
 
Additional Manufacturer Narrative
The reported complaint could not confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
During laboratory analysis, the product surveillance technician (pst) found that the temperature module functioned as intended throughout testing, including cold chamber testing.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key9075427
Report Number1828100-2019-00500
Device Sequence Number2976954
Product Code DTQ
UDI-Device Identifier00886799000748
UDI-Public(01)00886799000748(11)190410
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number802114
Device Catalogue Number802114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/23/2019
Supplement Date Received by Manufacturer10/15/2019
11/07/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date11/05/2019
11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1